MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PRIMA TT GLENOID; PRIMA TT GLENOID - MODULAR REVERSE TT BASEPLATE DIA. 25 MM; FULL WEDGE 15°

LIMACORPORATE S.P.A. PRIMA TT GLENOID; PRIMA TT GLENOID - MODULAR REVERSE TT BASEPLATE DIA. 25 MM; FULL WEDGE 15°
Model Number 1975.14.615
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history records of the involved lot number (2435904, ster.(b)(4)) were checked without finding any pre-existing anomalies on the (b)(4) devices released on the market with the same lot number.This is the first and only complaint recorded on this lot.The device was not available to be returned for analysis.The available x-rays image (exact date unknown) was analyzed by a medical consultant, who commented: "such an early loosening can only be attributed to special circumstances, such as a trauma (even if the patient reports none, still possible, for example at night), surgical failure to securely fix at the time of surgery into good native bone, very poor bone quality (which seems to be the case, since revision was with bonegrafting).We cannot tell for sure, but there is no sign of implant related failure here, the components, also on the humeral side, look unremarkable." on the base of the available information, we cannot define with certainty the cause of the reported loosening, however, considering that: - the check oft he dhrs confirmed the baseplate was manufactured up to specifications and in line with the relevant checks, - the x-rays analysis did not highlight any implant related failure, we classify this event as not product related.According to our medical consultant, surgical error or patient's bone quality could have contributed to the loosening reported.Pms data: according to the available pms data, this is the first and only event registered on revision of prima baseplates due to similar causes.The previous version of prima tt glenoid baseplates has been improved, after specific field action and corrective action, both already closed and effective.Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Shoulder revision surgery due to loosening of the glenoid component performed on (b)(6) 2025.The original surgery took place on (b)(6), few weeks later, the patient showed up in clinic complaining of pain.She didn't describe an incident.The x-rays revealed loose glenoid component.On (b)(6), the surgeon revised the patient with bone grafting and replacing the glenoid.Significant bone loss was noted.Patient was last known to be in stable condition.The baseplate involved in the complaint is the following: baseplate d.25mm full wedge15°, product code 1975.14.615, lot n.2435904, ster.(b)(4).The patient is female, born in 1945.The event happened in the united states.

Brand Name
PRIMA TT GLENOID
Common Device Name
PRIMA TT GLENOID - MODULAR REVERSE TT BASEPLATE DIA. 25 MM; FULL WEDGE 15°
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key22687144
Report Number3008021110-2025-00100
Device Sequence Number21200529
Product Code PHX
UDI-Device Identifier08033390244848
UDI-Public08033390244848
Combination Product (Y/N)N
PMA/510(K) Number
K222427
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1975.14.615
Device Lot Number2435904
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown